# SDR DALA2018071904564

- Difficulty date: July 12, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N852DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31963
- Aircraft time: 8,509 hours, 3,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS SEAT 1C EMER PATHWAY LIGHT IS DAMAGED. LIGHT ASSY LENS DAMAGED AND WILL NOT STAY IN PLACE. REMOVED AND REPLACED LIGHT ASSY REF AMM 33-51. EMER PATHWAY LIGHT ASSY NOW SECURE. OK FOR SVC.
